Semigroup Classification and Gelfand–Shilov Classification of Systems of Partial Differential Equations

Resultado de pesquisa: Articlerevisão de pares

Idioma originalEnglish
Páginas (de-até)886-899
Número de páginas14
RevistaMathematical Notes
Volume104
Número de emissão5-6
DOIs
Estado da publicaçãoPublished - 1 nov 2018

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Impressão digital Mergulhe nos tópicos de investigação de “Semigroup Classification and Gelfand–Shilov Classification of Systems of Partial Differential Equations“. Em conjunto formam uma impressão digital única.

Citar isto